Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from reducing cataract. Prescribed renolen eye drops. Suggestions?

Is there any eye drop for checking/reducing cataract for those who do not want to go for an operation? A doctor recommended RENOLEN eye drop. What is your suggestion in this regard ?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Dear Raisin, Cataract formation has multiple causes,starting from genetics to environmental.None of the studies have shown that cataract can be reduced by any drops.I would advise if you have cataract and not comfortable with day to day activity even with glass correction go for cataract surgery.Even if you don't use Renolen drops you cataract may increase or remain stable.Senile cataract is an age related problem which will come sooner or later. So betteer to go for surgery if you are facing proble....TC ...Dr Ajay Shankar Kar, Cornea consultant, Sankar foundatio eye hospital, Vizag.
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor